MathSciNet Relay Station
MathSciNet bibliographic data
MR123523 (23 #A848) 10.07
Al-Salam, W. A.; Carlitz, L. Some determinants of Bernoulli, Euler and related numbers. Portugal. Math. 18 1959 91–99.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement